# SDR 96ZZZX4340

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N91FD
- Make and model: Israel 1125
- Aircraft serial: 045
- System (JASC): 2810 · Fuel Storage
- Part: Drain Line
- Part number: 25W357450003
- Condition: Cracked
- Location: Refuel Port
- Part time: 2,109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER MAINTENANCE,THE DRAIN LINE FOR THE GRAVITY REFUEL PORT WAS FOUND CRACKED IN 4 PLACES.   THIS COULD ALLOW FUEL TO LEAK INTO THE TAILCONE/BAGGAGE AREA.  DEBRIS WAS FOUND NEAR OUTLET.  LINE WAS REPLACED AND A LOW SPOT WAS ELIMINATED.  THE GRAVITY FUEL CAP IS ALSO A RELIEF VALVE IN CASE OF FUEL EXPANSION.  THE EXPANDED FUEL WOULD DRAIN INTO THE AFFECTED DRAIN TUBE.
